# SDR UIEA2023040600333

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Manifold
- Part number: 0111153010
- Part serial: 98391
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ENG, VALVE RH AND LH SIDE WITH LEAK( LH ENG VALVE RH WAS REPLACED IAW 78-31-00-002-001-N01. OPS CHECK GOOD. )
